# SDR FDEA201006252194

- Difficulty date: June 25, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516350344
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CRACK IN BS 1183 BULKHEAD AT APPROX. RBL 24 & WL 167. CUT OUT WEB AROUND THE CRACK APPROX. 2.875" X 1.875" IAW EA 7-5310-135559.  FABRICATED FILLER FROM 2024T3 .050" DIM. 2.75" X 1.75", DOUBLER FROM 2024T3 .071" DIM.   7.125" X 6", 3 EACH FILLERS FROM 2024T3 .071" DIM. 9.5" X 1.875", 2" X 1.875" AND 1.125" X 1",   TAPERED FILLER FROM 2024T3 .160" TO .140" DIM. .875" X .875" AND SHEAR TIE FROM 7075-0 .050" DIM. 4.625" X 3.5" , HEAT TREATED FROM 7075-0 TO 7075T6 IAW FAS ER 2-37153-801 REV A. INSTALLED ALL REPAIR PARTS IAW SRM 51-30-2 AND EA 7-5310-135559.
